# SDR GUU2005F00018

- Difficulty date: May 11, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, FOUND EMERGENCY PATH LIGHTING INOPERATIVE BETWEEN SEATS 3A AND 5A.  RESECURED LOOSE CONNECTOR AT ONE LIGHT.  OPERATIONAL CHECK NORMAL.  (K)
